User login

 

Professore Ordinario di Analisi Matematica
Università di Trieste, Dipartimento di Matematica e Geoscienze
Scientific Activity: 
  • Equazioni differenziali
  • Sistemi dinamici
  • Problemi ai limiti semilineari
Recent Publications: 

1. A. Cellina, G. Colombo and A. Fonda,
            Approximate selections and fixed points for upper semicontinuous maps with decomposable values,
            Proceedings of the American Mathematical Society 98 (1986), 663-666. 

2. A. Fonda,
            Guiding functions and periodic solutions to functional differential equations,
            Proceedings of the American Mathematical Society 99 (1987), 79-85. 

3. A. Fonda and F. Zanolin,
            Periodic solutions of second order differential equations of Liénard type with jumping nonlinearities,
            Commentationes Mathematicae Universitatis Carolinae 28 (1987), 33-41. 

4. A. Cellina, G. Colombo and A. Fonda,
            A continuous version of Liapunov's convexity theorem,
            Annales de l'Institut H. Poincaré, Analyse non lineaire 5 (1988), 23-36. 

5. A. Fonda,
            Uniformly persistent semidynamical systems,
            Proceedings of the American Mathematical Society 104 (1988), 111-116. 

6. G. Colombo, A. Fonda and A. Ornelas,
            Lower semicontinuous perturbations of maximal monotone differential inclusions,
            Israel Journal of Mathematics 61 (1988), 211-218. 

7. A. Fonda,
            Variational problems at resonance without monotonicity,
            Bulletin de l'Académie Royale Scientifique de Belgique LXXIV (1988), 54-63. 

8. A. Fonda and D. Lupo,
            Periodic solutions of second order ordinary differential equations,
            Bollettino dell'Unione Matematica Italiana (7) 3-A (1989), 291-299. 

9. A. Fonda and P. Habets,
            Periodic solutions of asymptotically positively homogeneous differential equations,
            Journal of Differential Equations 81 (1989), 68-97. 

10. A. Fonda and J. Mawhin,
            Quadratic forms, weighted eigenfunctions and boundary value problems for non-linear second order ordinary differential equations,
            Proceedings of the Royal Society of Edinburgh 112A (1989), 145-153. 

11. A. Fonda and M. Willem,
            Subharmonic oscillations of forced pendulum-type equations,
            Journal of Differential Equations 81 (1989), 215-220. 

12. A. Fonda and J. P. Gossez,
            Semicoercive variational problems at resonance: an abstract approach,
            Differential and Integral Equations 3 (1990), 695-708. 

13. C. Fabry and A. Fonda,
            Periodic solutions of nonlinear differential equations with double resonance,
            Annali di Matematica Pura e Applicata (IV) 157 (1990), 99-116. 

14. A. Fonda, J. P. Gossez and F. Zanolin,
            On a nonresonance condition for a semilinear elliptic problem,
            Differential and Integral Equations 4 (1991), 945-951. 

15. A. Fonda and A. C. Lazer,
            Subharmonic solutions of conservative systems with nonconvex potentials,
            Proceedings of the American Mathematical Society 115 (1992), 183-190. 

16. A. Fonda and J. Mawhin,
            Iterative and variational methods for the solvability of some semilinear equations in Hilbert spaces,
            Journal of Differential Equations 98 (1992), 355-375. 

17. A. Fonda and F. Zanolin
            On the use of time-maps for the solvability of nonlinear boundary value problems,
            Archive der Mathematik 59 (1992), 245-259. 

18. A. Fonda and J. Mawhin, 
            Critical point theory and multiple periodic solutions of conservative systems with periodic nonlinearity,
            in: "The Problem of Plateau: a Tribute to J. Douglas and T. Rado",
            T. M. Rassias ed., World Scientific, London, 1992, pp. 111-128. 

19. C. Fabry and A. Fonda,
            Nonlinear equations at resonance and generalized eigenvalue problems,
            Nonlinear Analysis, Theory, Methods and Applications 18 (1992), 427-444. 

20. A. Fonda and J. Mawhin,
            An iterative method for the solvability of semilinear equations in Hilbert spaces and applications,
            in: "Partial Differential Equations and Other Topics",
            J. Wiener and J. K. Hale eds., Longman, London, 1992, pp. 126-132. 

21. A. Fonda, M. Ramos and M. Willem,
            Subharmonic solutions for second order differential equations,
            Topological Methods in Nonlinear Analysis 1 (1993), 49-66. 

22. A. Fonda,
            On the existence of periodic solutions for scalar second order differential equations when only the
            asymptotic behaviour of the potential is known,
            Proceedings of the American Mathematical Society 119 (1993), 439-445. 

23. C. Fabry, A. Fonda and F. Munjamarere,
            Semilinear equations at resonance with non-symmetric linear part,
            Journal of Mathematical Analysis and Applications 180 (1993), 189-206. 

24. A. Fonda, R. Manasevich and F. Zanolin,
            Subharmonic solutions for some second order differential equations with singularities,
            SIAM Journal of Mathematical Analysis 24 (1993), 1294-1311. 

25. A. Fonda,
            Periodic solutions of scalar second order differential equations with a singularity,
            Memoire de la Classe de Sciences de l'Académie Royale Scientifique de Belgique, tome IV, 1993. 

26. A. Fonda and M. Ramos,
            Large-amplitude subharmonic oscillations for scalar second order differential equations with asymmetric nonlinearities,
            Journal of Differential Equations 109 (1994), 354-372. 

27. A. Fonda, Z. Schneider and F. Zanolin,
            Periodic oscillations for a nonlinear suspension bridge model,
            Journal of Computational and Applied Mathematics 52 (1994), 113-140. 

28. A. Fonda,
            Periodic solutions for a conservative system of differential equations with a singularity of repulsive type,
            Nonlinear Analysis, Theory, Methods and Applications 24 (1995), 667-676. 

29. A. Fonda and F. Zanolin,
            Periodic oscillations of forced pendulums with a very small length,
            Proceedings of the Royal Society of Edinburgh 127A (1997), 67-76. 

30. P. Buttazzoni and A. Fonda,
            Periodic perturbations of scalar second order differential equations,
            Discrete and Continuous Dynamical Systems 3 (1997), 451-455. 

31. A. Fonda and F. Zanolin,
            Bounded solutions of nonlinear second order ordinary differential equations,
            Discrete and Continuous Dynamical Systems 4 (1998), 91-98. 

32. C. Fabry and A. Fonda,
            Nonlinear resonance in asymmetric oscillators,
            Journal of Differential Equations 147 (1998), 58-78. 

33. A. Fonda and R. Ortega,
            Positively homogeneous equations in the plane,
            Discrete and Continuous Dynamical Systems 6 (2000), 475-482. 

34. C. Fabry and A. Fonda,
            Bifurcations from infinity in asymmetric nonlinear oscillators,
            Nonlinear Differential Equations and Applications 7 (2000), 23-42. 

35. A. Fonda and P. Torres
            Multiple solutions of positively homogeneous equations,
            Nonlinear Analysis, Theory, Methods and Applications 49 (2002), 1137-1147.

36. A. Fonda,
            Positively homogeneous hamiltonian systems in the plane,
            Journal of Differential Equations 200 (2004), 162-184.

37. C. Fabry and A. Fonda,
            Periodic solutions of perturbed isochronous hamiltonian systems at resonance,
            Journal of Differential Equations 214 (2005), 299-325.

38. C. Fabry and A. Fonda,
            Unbounded motions of perturbed isochronous hamiltonian systems at resonance,
            Advanced Nonlinear Studies 5 (2005), 351-373.

39. A. Fonda,
            Topological degree and generalized asymmetric oscillators,
            Topological Methods in Nonlinear Analysis 28 (2006), 171-188.

40. A. Fonda and J. Mawhin,
            Planar differential systems at resonance,
            Advances in Differential Equations 11 (2006), 1111-1133. 

41. A. Fonda and R. Toader,
            Periodic orbits of radially symmetric Keplerian-like systems: a topological degree approach,
            Journal of Differential Equations 244 (2008), 3235-3264.

42. A. Fonda and R. Toader,
            Nonlinear perturbations of some non-invertible differential operators,
            Differential and Integral Equations 22 (2009), 949-978.

43. A. Fonda and L. Ghirardelli,
           Multiple periodic solutions of scalar second order differential equations,
           Nonlinear Analysis, Theory, Methods and Applications 72 (2010), 4005-4015.

44. A. Fonda and L. Ghirardelli,
           Multiple periodic solutions of Hamiltonian systems in the plane,
           Topological Methods in Nonlinear Analysis 36 (2010), 27-38.

45. A. Fonda and A. Ureña,
           Periodic, subharmonic, and quasi-periodic oscillations under the action of a central force,
           Discrete and Continuous Dynamical Systems 29 (2011), 169-192.

46. A. Fonda and M. Garrione,
           Double resonance with Landesman-Lazer conditions for planar systems of ordinary differential equations,
           Journal of Differential Equations 250 (2011), 1052-1082.

47. A. Fonda and R. Toader,
           Radially symmetric systems with a singularity and asymptotically linear growth,
           Nonlinear Analysis, Theory, Methods and Applications 74 (2011), 2485-2496.

48. A. Fonda and M. Garrione,
           Nonlinear resonance: a comparison between Landesman-Lazer and Ahmad-Lazer-Paul conditions,
           Advanced Nonlinear Studies 11 (2011), 391-404.

49. A. Fonda and R. Toader,
           Lower and upper solutions to semilinear boundary value problems: an abstract approach,
           Topological Methods in Nonlinear Analysis 38 (2011), 59-94.

50. A. Fonda and R. Toader,
           Periodic orbits of radially symmetric systems with a singularity: the repulsive case,
           Advanced Nonlinear Studies 11 (2011), 853-874.

51. A. Fonda and A. Sfecci,
           A general method for the existence of periodic solutions of differential equations in the plane,
           Journal of Differential Equations 252 (2012), 1369-1391.    

52. A. Fonda and R. Toader,
           Periodic solutions of radially symmetric perturbations of Newtonian systems,
           Proceedings of the American Mathematical Society 140 (2012), 1331-1341.

53. A. Fonda, R. Toader and F. Zanolin,
           Periodic solutions of singular radially symmetric systems with superlinear growth,
          Annali di Matematica Pura ed Applicata 191 (2012), 181-204.

54. A. Fonda and R. Toader,
           Periodic solutions of pendulum-like Hamiltonian systems in the plane,
          Advanced Nonlinear Studies 12 (2012), 395-408.

55. A. Boscaggin, A. Fonda and M. Garrione,
           A multiplicity result for periodic solutions of second order differential equations with a singularity,
           Nonlinear Analysis, Theory, Methods and Applications 75 (2012), 4457-4470.   

56. A. Fonda, R. Toader and P. J. Torres,
           Periodic motions in a gravitational central field with a rotating external force,
           Celestial Mechanics and Dynamical Astronomy 113 (2012), 335-342.

57. A. Fonda, M. Sabatini and F. Zanolin,
           Periodic solutions of perturbed Hamiltonian systems in the plane by the use of the Poincaré-Birkhoff Theorem,
           Topological Methods in Nonlinear Analysis 40 (2012), 29-52.

58. A. Fonda and A. Sfecci,
           Periodic solutions of a system of coupled oscillators with one-sided superlinear retraction forces,
           Differential and Integral Equations 25 (2012), 993-1010.   

59. A. Fonda and M. Garrione,
           A Landesman-Lazer type condition for asymptotically linear second order equations with a singularity,
           Proceedings of the Royal Society of Edinburgh 142 (2012), 1263-1277.

60. A. Fonda and A. Sfecci,
           Periodic bouncing solutions for nonlinear impact oscillators,
           Advanced Nonlinear Studies 13 (2013), 179-189.  

61. A. Fonda,
           On a geometrical formula involving medians and bimedians,
           Mathematics Magazine 86 (2013), 351-357.

62. A. Fonda and M. Garrione,
           Generalized Sturm-Liouville boundary conditions for first order differential systems in the plane,
           Topological Methods in Nonlinear Analysis 42 (2013), 293-325.

63. A. Fonda,
           Existence and uniqueness of solutions for semilinear equations involving anti-selfadjoint operators,
           Potugaliae Mathematica 71 (2014), 183-192.

64. A. Fonda and P. Gidoni,
           A permanence theorem for local dynamical systems,
           Nonlinear Analysis, Theory, Methods and Applications 121 (2015), 73-81.

65. A. Fonda and A. J. Ureña,
           A higher-dimensional Poincaré-Birkhoff theorem without monotone twist,

           
Comptes Rendus Mathématique, Académie des Sciences de Paris, Série I 354 (2016), 475-479.

66. A. Fonda and A. Sfecci,
           Periodic solutions of weakly coupled superlinear systems,
           Journal of Differential Equations 260 (2016), 2150-2162.

67. A. Fonda and P. Gidoni,
           Generalizing the Poincaré-Miranda theorem: the avoiding cones condition,
           Annali di Matematica Pura ed Applicata 195 (2016), 1347-1371.

68. A. Fonda, M. Garrione and P. Gidoni,
           Periodic perturbations of Hamiltonian systems,

           Advances in Nonlinear Analysis 5 (2016), 367–382.

69. A. Fonda and A. J. Ureña,
           A higher dimensional Poincaré-Birkhoff theorem for Hamiltonian flows,
          
Annales de l'Institut H. Poincaré, Analyse non lineaire 34 (2017), 679-698.

70. A. Fonda and A. Sfecci,
           On a singular periodic Ambrosetti-Prodi problem,
           
Nonlinear Analysis, Theory, Methods and Applications 149 (2017), 146-155.

71. A. Fonda and P. Gidoni,
           An avoiding cones condition for the Poincaré-Birkhoff Theorem,
           
Journal of Differential Equations 262 (2017), 1064-1084.

72. A. Fonda and A. Sfecci,
           M
ultiple periodic solutions of Hamiltonian systems confined in a box,
          
Discrete and Continuous Dynamical Systems 37 (2017), 297-301.

73. A. Fonda and A.C. Gallo,
           Periodic perturbations of the Kepler problem
,
          
Celestial Mechanics and Dynamical Astronomy 129 (2017), 257-268.

74. A. Fonda and R. Toader,
           Subharmonic solutions of Hamiltonian systems displaying some kind of sublinear growth
,
          
Advances in Nonlinear Analysis (2017), online first, DOI: 10.1515/anona-2017-0040.